# SDR SRXR201805150021

- Difficulty date: May 15, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N415JN
- Make and model: Doug MD-11
- Aircraft serial: 48415
- Aircraft time: 65,371 hours, 13,391 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Part time: 65,371 hours, 13,391 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING UPPER AUX FUEL TANK LOWER STRINGER 52 IS CRACKED AT XCW 17.00 AND XCW 46.50. ACCOMPLISHED REPAIR ON CENTER WING UPPER AUX TANK LOWER STRINGER 52 AT XCW 0 TO XCW 64 PER MD-11 SRM 57-10-03 REPAIR 1 FIG 201 REF VT SAA NRC#A040936.
